# SDR WRLA2007093

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, CUSTOMER REQUEST FOUND UNIDENTIFIED SKIN DOUBLER ON RIGHT HAND SIDE NOSE AT STA 453 LONGERON 41.  NR 66431.  10-12-07   EC-INSP REF. NDT SPM PART G REV.13 RESULTS OK. REINSTALLED ORIGINAL DOUBLER CLASS 1 REPAIR REF SRM VOL.1 53-20-00 REV.91
